# SDR CALA2025061705614

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 146N6104Y75
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SILL MIDDLE SCUFF PLATE HAS CRAC KS. (WELD CRACKS) ESFR CW W SHAW RECIEVED CAP CNTR LH S. (SCUFF PLATE)  LOCATED AND DRILLED IAW B757-300 SRM 51-40-02-0G AN D 51-40-08.
